# SDR 2000ZZZX399

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5768M
- Make and model: Cessna 310P
- Aircraft serial: 310P0068
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 504100081
- Condition: Damaged
- Location: Lt Mlg
- Part time: 3,315 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENT SENT TO REPAIR STATION FOR EVALUATION AS TO WHETHER IT WAS REPAIRABLE.  ACFT HAD EXPERIENCED A NLG FAILURE AND IT WAS THOUGHT THE NLG FAILURE MAY HAVE CAUSED THE DAMAGE TO LT MLG ASSY.  UPON INSP AND REFERENCING MM SECTIONS, THE MLG ASSY IS NON-REPAIRABLE.   THE REPAIR WAS ACCOMPLISHED BY DRILLING OUT AND INSERTING A BUSHING.  LUG DRILLED TO AN APPROX SIZE OF .750 INCHES.  A BUSHING WITH A .500 ID BY .750 OD WAS INSTALLED.  RE MM, BUSHINGS ARE NOT USED AT THIS LOCATION AND A CLOSE TOLERANCE PIN, .500 INCH DIA, REF PAGE 2-178 OF MM, SECURE ASSY.  DUE TO EXCESSIVE REMOVAL OF BASE MATERIAL, IT IS OPINION OF THIS REPAIR STATION THIS COMPONENT WOULD NOT BE AIRWORTHY; NO REPAIR SHALL BE ATTEMPTED.
